# SDR NACA2025052500006

- Difficulty date: May 25, 2025
- Submitted: May 30, 2025
- Operation: Air carrier
- Aircraft: N409YK
- Make and model: Boeing 737436
- Aircraft serial: 25859
- Aircraft time: 59,982 hours, 41,420 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zone 600 Te
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FIXED TRAILING EDGE UPPER INBOARD PANEL ANGLE BRACKET CRACKED. STOP DRILLED CRACK. FAB DBLR 15-5 .050 HEAT TREATED ROCKWELL @33. PRIMED INSTALLED ANGLES REF B737 SRM 57-51-90 AND EO 737-53-00003
